# SDR AU000083

- Difficulty date: February 9, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab SF340A
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: AIR123392
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR AXLE FITTING CORRODED BEYOND LIMITS IN THE FITTING BORE.
